Research output: Contribution to journal › Article › peer-review
High-order schemes of the finite elements method for second-order elliptic equations in three-dimensional domains. II. / Korneev, V. G.
In: USSR Computational Mathematics and Mathematical Physics, Vol. 19, No. 5, 1979, p. 54-61.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - High-order schemes of the finite elements method for second-order elliptic equations in three-dimensional domains. II
AU - Korneev, V. G.
PY - 1979
Y1 - 1979
N2 - HIGH-ORDER schemes of the finite element method (f.e.m.) are described for second-order elliptic equations, in the case of a first boundary condition on the boundary of a three-dimensional domain. Ways of constructing high-order schemes of special structure are considered, and some iterative methods of solution are examined.
AB - HIGH-ORDER schemes of the finite element method (f.e.m.) are described for second-order elliptic equations, in the case of a first boundary condition on the boundary of a three-dimensional domain. Ways of constructing high-order schemes of special structure are considered, and some iterative methods of solution are examined.
UR - http://www.scopus.com/inward/record.url?scp=49249149573&partnerID=8YFLogxK
U2 - 10.1016/0041-5553(79)90098-3
DO - 10.1016/0041-5553(79)90098-3
M3 - Article
AN - SCOPUS:49249149573
VL - 19
SP - 54
EP - 61
JO - Computational Mathematics and Mathematical Physics
JF - Computational Mathematics and Mathematical Physics
SN - 0965-5425
IS - 5
ER -
ID: 86586660